# SDR CA141027002

- Difficulty date: October 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 22,377 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Failed
- Location: Engine
- Part time: 2,115 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT AFTER TAKEOFF LT ENGINE LOST POWER.  CREW RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TURBOCHARGER HAD FAILED.  TURBOCHARGER REPLACED AND ENGINE CHECKED SERVICEABLE.
